Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
R41NB0W

I don't know what to do anymore!! :(

Recommended Posts

I really hope someone can help me. I'm trying everything to get rid of my acne, and now it's getting worse. I was on Accutane last year and my skin cleared up considerably, but not fully. I've been on the Regimen but it didn't help at all, and I found the moisturizer to be too rich for my skin, and whenever I applied BP Gel, in the morning my eyes would be puffy even though I didn't apply it near my eyes (perhaps I'm allergic?) Right now I'm using a cleanser from Clean and Clear for acne-prone skin and I'm using the "PureA" by Garnier cream to treat my acne, and the Mint Julep mask. My skin is getting worse or staying the same.

I can barely look at the mirror anymore... I don't have a lot of cystic acne anymore, although I think it's developing on my forehead. But I have whiteheads and blackheads on my chin and blackheads on my nose, and cystic pimples on my cheeks and forehead.

Can anyone suggest anything? I'm really starting to lose hope.. :-/

Thanks so much.

Share this post


Link to post
Share on other sites

look into a liver flush, bowel management, then an acne diet from there. start reading up on these sites(askshelly.com,curezone.com,freeacnebook.com) im sure youll find something.

Share this post


Link to post
Share on other sites

hey R41NB0W,

Thank god i found you, well thank god you posted here.........bcoz everything you mentioned the puffy eyes the worsening of acne after accutane all happened to me, in exactly the same way, i am not joking you have just described me basically and i have been pytting up posts about my accutane expereinces in other rooms like the post accutane sufferers room but to no avail.

I have come a long way from there now thou my acne is completely cleared up again, you want to know how........I WENT ON ANOTHER DOSE OF ROACCUTANE!!

I couldnt bare it anymore from having almost clear pecfect skin during the first time round of roaccutane to having really shitty skin, i was dying inside i was so depressed it was no joke, but then i moved to Hong KOng for a work placement and i went to see the derm over here a private one bcoz i got to a point, where everyone was pointing at my face not laughing but was feeling sorry for me....that to me is worst than laughing at me.........so i started the 2nd round in feburary this year on 20mg a day and i a mstill currently on it but i am due to finish next week.......i have seen a 80 - 90 % recovery on my face, i am much happier now....but i jsut wish i didnt need to rely on such and harmful and dangerous drug to have clear skin...........

But anyways the derm told me that i have acne/rosacea, but then when i asked him what the heck was rosacea he just dismissed the fact that it was no important and i wouldnt need to worry about it.........so i went to do research of my own on the inetrnet and almost scared myself to dealth,lol, every web site that i went on said that rosacea is in incurable neuro vascular diesease, what ever that is eusa_think.gif , but also read taht a low doesage of roaccutane is known to help with rosacea....so i guess the derm is accurate in what dosage of roaccutane he is giving me huh..but this derm of mine he is quite rude and inpatience bcoz he ahs so many paitenits to see and he makes so muc hmoney i dont think he cares anymore plus he looks about 60........lol.

BY THE WAY SORRY FOR THE LONG STORY.........BUT I AM JUST SO EXCITED THAT I FINALLY FOUND A PERSON WHO SUFFERED THE SAME SYMTOMS AS I DID AFTER A ROUND OF ROACCUTANE AND IF I AINT MISTAKEN THAT WAS YOUR FIRST ROUND RIGHT??BUT YEH I HAD PUFFY BLOOD SHOTED EYES AND YOU KNOW ANOTHER THING I NOTICED WAS TAHT I WAS ALWAYS TIRED EVEN AFTER ALOT OF SLEEP.

BUT ANYWAYS I HOPE YOU READ THIS AND GET BACK TO ME TOGETHER WE MAY CURE EACH OTHER AT THE MOMENT I AM DOING AS MUCH RESEACH AS I CAN TO BACK MYSELF UP WITH KNOWLEDGE READY FOR LIFE AFTER ROACCUTANE.........

WILL SPK SOON....... biggrin.gif

ALFIE

Share this post


Link to post
Share on other sites

BP causes blackheads because it dries the pimples and oxidizes them therefore making the pimples turn into blackheads and look worse.

All skin drying agents basically do the same thing.

After you have dried out the pimples with BP or sulphur the blackheads with take some months to dislodge.

Do not touch any single spot on your face. The infection and pimples spread easily.

You may discontinue BP and wait for the blackheads to come out on their own or by following a steaming treatment regimen

If new pimples do come again apply spot treatments of BP or sulphur to dry them out.

You will eventually be blackhead and pimple free.

Keep your diet low carb with plenty of healthy raw green vegetables and fruit along with exercise.

I do not recommend any brand moisturiser for acne infected skin at all.

Share this post


Link to post
Share on other sites
I really hope someone can help me. I'm trying everything to get rid of my acne, and now it's getting worse. I was on Accutane last year and my skin cleared up considerably, but not fully. I've been on the Regimen but it didn't help at all, and I found the moisturizer to be too rich for my skin, and whenever I applied BP Gel, in the morning my eyes would be puffy even though I didn't apply it near my eyes (perhaps I'm allergic?) Right now I'm using a cleanser from Clean and Clear for acne-prone skin and I'm using the "PureA" by Garnier cream to treat my acne, and the Mint Julep mask. My skin is getting worse or staying the same.

I can barely look at the mirror anymore... I don't have a lot of cystic acne anymore, although I think it's developing on my forehead. But I have whiteheads and blackheads on my chin and blackheads on my nose, and cystic pimples on my cheeks and forehead.

Can anyone suggest anything? I'm really starting to lose hope.. :-/

Thanks so much.

Share this post


Link to post
Share on other sites

changing your diet (assuming that you don't eat well already) plus bowel and liver cleansing and possibly lymph cleansing will almost definitely clear your skin up. it takes work, though. it's just a matter of how much you're willing to do for clear skin.

http://www.askshelley.com/faq.php?p=default&cat=53#a148

http://www.askshelley.com/faq.php?p=default&cat=38#a19

http://www.askshelley.com/faq.php?p=default&cat=40

http://www.askshelley.com/faq.php?p=default&cat=36

http://www.askshelley.com/faq.php?p=default&cat=37

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×